# SDR COMA0160384

- Difficulty date: June 1, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,314 hours, 10,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Part time: 11,314 hours, 10,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND FRAME AT FS 718.0 BETWEEN STR 10-12 IS CRACKED.  REPAIRED CRACKED FRAME IAW REO 601R-53-61-193 REV A.
